# SDR SWAA2022031140326

- Difficulty date: June 25, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 60,730 hours, 35,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB BILGE BAFFLE CRACKED; STA 927-947; RBL 22 / REMOVED ACB BILGE BAFFLE; STA927-947; RBL22 IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW BAFFLE I.A.W SRM 51-40-05-0G-0 AND DWG 147A7500 ID:0004 REV:C. INSTALLED NEW BAFFLE I.A.W SRM 51-40-02-0G-0 AND DWG 147A7500 ID:0012. REV:-
